Search - Université Paris 1 Panthéon-Sorbonne Access content directly

Filter your results

8 Results
Structure: Internal structure identifier : 460569

Renormalization of the local times for d dimensional fractional Brownian motion with N parameters

M. Eddahbi , R. Lacayo , Josep Lluís Solé , J. Vives , Ciprian A. Tudor
Nagoya Mathematical Journal, 2007, 186, pp.173-191
Journal articles hal-00311407v1
Image document

The law of a stochastic integral with two independent fractional Brownian motions

Xavier Bardina , Ciprian A. Tudor
Boletin de la Sociedad Matematica Mexicana, 2007, 13 (1), pp.XX
Journal articles hal-00130682v1
Image document

An extension of bifractional Brownian motion

Xavier Bardina , Khalifa Es-Sebaiy
Communications on Stochastic Analysis, 2011, 5 (2), pp.333-340
Journal articles hal-00457155v2
Image document

On the convergence to the multiple Wiener-Ito integral

Xavier Bardina , Maria Jolis , Ciprian A. Tudor
Bulletin des Sciences Mathématiques, 2009, 133 (3), pp.257-271. ⟨10.1016/j.bulsci.2008.09.002⟩
Journal articles hal-00200914v1

Lower Subdifferentiability and Integration

Mohammed Bachir , Aris Daniilidis , Jean-Paul Penot
Set-Valued Analysis, 2002, 10 (1), pp.89-108
Journal articles hal-01183278v1

A dual characterisation of the Radon-Nikodym property

Mohammed Bachir , Aris Daniilidis
Bulletin of the Australian Mathematical Society, 2000, 62, pp.379-387
Journal articles hal-01183280v1
Image document

Approximation of the finite dimensional distributions of multiple fractional integrals

Xavier Bardina , Khalifa Es-Sebaiy , Ciprian A. Tudor
Journal of Mathematical Analysis and Applications, 2010, 369 (2), pp.694-711
Journal articles hal-00432689v1
Image document

Extending the Choquet theory: Trace convexity

Mohammed Bachir , Aris Daniilidis
Preprints, Working Papers, ... hal-02531787v1